# SDR FDEA202305050814

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5200 · Doors
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN - L2 DOOR - UPPER HINGE CUTOUT HAS EVIDENCE OF CRACK.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW FED B757 SRM 52-10-02-2R REPAIR 1.   REPAIR DOUBLER FABRICATED ON NR N00186.
